# SDR P5CA2020061500193

- Difficulty date: June 13, 2020
- Submitted: June 15, 2020
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 80,373 hours, 21,957 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Warning Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

L GEN OFF MSG ON DEPARTURE. RAN QRH TO CLEAR.  PERFORMED L IDG OPERATIONAL TEST IAW AMM 24-11-00.  OPS CHECK GOOD.  NO FAULTS NOTED.  SERVICED LEFT IDG IAW AMM 12-13-03.
